Page 3 of 7 FirstFirst 12345 ... LastLast
Results 21 to 30 of 65
  1. #21
    Join Date
    Sep 2011
    Posts
    1,084

    Re: My Story - My Ven Journey

    Sounds good idea
    Bloody hell an hour in traffic before you start wow
    What time do you leave and get home?
    I think as mums we tend to do most things as we do them quicker, and it’s easy then giving instructions.

    Don’t know how old the boys are, but could they take the dog out, say after school.?
    Does partner get home before you, could he start the tea( if planned night before)

    Re diazepam
    I’m no expert! But if your first is 9am it will be at its peak about 1.5 hrs later your anxiety is there but perhaps at a lower level, it may be that it’s wearing off by then 3-4pm hence anxiety getting higher? As it only last about 4-6 hour but stays in your system longer.
    So 3-4pm sounds like it’s effects have worn off.

    I’m probably more the same age as your mum, I also used to do everything for son and partner(probably do still on good days) now both finished work
    but Partner now does
    Goes shopping
    Does kitchen after tea
    Washing machine, and put to dry
    Bins
    Washing 2 cars
    Garden, mowing and hedges
    And tea 2/3 times week

    Son, out at work all day
    But know when I’m not good and will ask if I’m ok or need anything (not much, but he’s getter better)

    Again, hope all goes well at work tomoz xx

  2. #22
    Join Date
    Nov 2016
    Posts
    1,044

    Re: My Story - My Ven Journey

    Hi,
    I just wanted to reply that you are not alone. I am taking Desvenlafaxine (pristiq) and am feeling a bit more anxious at time. I just upped my dose and am having stomach pains, and muscle pain in my back. I'm not sure if this is normal or not? It makes me wonder if something else is going on inside. I see my doctor on Wednesday and will report back. FYI- I take Klonopin daily to help my anxiety settle until the meds kick in.

  3. #23
    Join Date
    Jan 2010
    Posts
    483

    Re: My Story - My Ven Journey

    Thanks Clio, the boys are 13 and 19 so can defo do a little more around the house as can the other half... I see some changes coming lol.
    I meant the ven not the diazepam that seems to peak around 4. I'll see how it goes on the increase.

    Hi Ethansmum my doctor did say that stomach ache is a side effect so it might settle down as your increase kicks in... The backache could be tension maybe but mention to the doctor and see what he says. Let me know how you get on!

    Diazepam has calmed me down and I watched some tv tonight. I'm going to hit the sack now as back to work tomorrow. Hope I do ok.

    Speak soon all.

  4. #24
    Join Date
    Jan 2010
    Posts
    483

    Re: My Story - My Ven Journey

    Well today is the first day of the 75m dose so I took 2 tablets this morning. Also came back to work today. Took nearly 2 hours to get here though due to traffic which was a bit stressful. Legs are a bit shakey and I feel a bit on edge like it's all waiting to start up but it doesn't I just get wound up and agitated. I have my diazepam in my bag if I need them. Finding it hard to concentrate but I'm taking it slowly. Everything I discussed with the cbt guy is going round in my head but I know I'm not in the right place yet to confront a lot of these issues which is frustrating. I just want to feel ok. It's so annoying!

  5. #25
    Join Date
    Jan 2010
    Posts
    483

    Re: My Story - My Ven Journey

    Well I managed my first day back at work today did 9-3. Was late though as I got stuck in traffic for an hour so took me nearly 2 hours to get there. Had anxiety all day and found it hard to concentrate, I then got a bad case of the yawns about 2:30 which lasted till about 4. This time of day is usually when I am the most wound up and agitated although today for the first time I am having a calm period. Today has been exactly 2 weeks on the ven with 1 day on the 75m dose. I am hoping this is a sign they are doing something. Went out to lunch with my work mates and had a sandwich and chips, only managed half of it but better than nothing. My dad is now doing chilli for tea. Still at my parents and think I'm going to stay here for a while longer. My partner is at home with the boys so it's a nice break. I'm expecting side effects to hit in a few days again but hopefully they won't be as bad.

  6. #26
    Join Date
    Jan 2010
    Posts
    483

    Re: My Story - My Ven Journey

    Morning 2 of the increased dose on the ven wagon. Same bad morning as usual. Anxiety, shakey, very foggy head. Watched some tv last night although only half took it all in. Went to bed about 10 and slept through till 6:30. Woke very anxious but nothing out of the ordinary there. Didn't need to take a diazepam yesterday but we will see what happens when the side effects kick in from increased dose. Just got to work so hoping this will keep me a bit distracted to pass the time. It's horrible waiting and hoping for meds to work! Oh well till later ven buddies.

  7. #27
    Join Date
    Nov 2016
    Posts
    1,044

    Re: My Story - My Ven Journey

    I do find distraction helps. You are right, JEM 21 my doctor said it could be just gas or withdrawl from the Lexepro. I went from an SSRI to an SNRI, so my doctor said it's probably my body adjusting. Let's all keep each other posted.

  8. #28
    Join Date
    Sep 2011
    Posts
    1,084

    Re: My Story - My Ven Journey

    Hi jem
    Hope your ok, and things have settled a bit you you
    You still managing work still? You still resting at your mums
    X

  9. #29
    Join Date
    Jan 2010
    Posts
    483

    Re: My Story - My Ven Journey

    Hi ladies,
    Ethansmum I also went from an ssri to an snri so you're doc will be right and takes a bit of adjusting.

    Clio, yes I'm still at my mums and I have been back at work for 4 days now!

    Today is day 5 on the increased dose to 75mg, not too much to report really, been back at work this week on reduced hours and it's been difficult but also kept me busy. Side effects haven't been too bad up to now on the increase. Few yawning spells, lot of nausea and a little tired. Had a few calm periods on an evening and still sleeping ok. It's been taking me about an hour to get to sleep and I tossed and turned last night but stayed asleep till half 7 this morning. A bit of agitation and frustration but I keep reminding I'm only day 5 into an increase. Also feel a bit flat so I'm hoping my mood picks up as time goes on.

    Well that's it for now. I hope you both are doing well?

    Oh appetite has also picked back up a bit so I'm eating again.

  10. #30
    Join Date
    Jan 2010
    Posts
    483

    Re: My Story - My Ven Journey

    Day 8 today on increased dose of 75mg...
    Underlying anxiety most of the day which seems to clear evening time, some nausea still and periods of yawning, also get a tired spell in the afternoon which lasts about an hour. Not much lift in mood yet or interest. Maybe I'm expecting too much too soon. Been a bit flat at times and last night I couldn't be bothered to talk to anyone just wanted to stare at the tv. Keep reminding myself I've only done a week on the theraputic dose but it's like I'm waiting for something to happen. Sleeping and eating fine. I know I can expect anything before 2-3 weeks but it's frustrating.
    Oh well onwards and upwards hopefully.

    Hope you are all doing well!

Page 3 of 7 FirstFirst 12345 ... LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. My Journey thus far
    By Makdarko2010 in forum Health Anxiety
    Replies: 1
    Last Post: 09-08-17, 04:32
  2. My journey to HA
    By KristieHollins in forum Introduce Yourself
    Replies: 2
    Last Post: 27-02-17, 18:29
  3. My Journey so far
    By Icemaiden in forum Citalopram / Celexa
    Replies: 8
    Last Post: 24-10-11, 22:23
  4. My journey
    By woody32 in forum Depression from Panic/Anxiety
    Replies: 2
    Last Post: 30-06-08, 18:17

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •